Healing From Complex Trauma & PTSD/CPTSD

A journey to healing from complex trauma.


2 Comments

Not taking any more Luvox.

Felt so ill all day. Exhausted, nauseous to the point of not being able to eat anything, massive headache all day, jittery and trembling.

I can’t handle it.

It’s my son’s Birthday tomorrow and we have a day out at a theme park planned on the weekend. I can’t get through that, feeling the way I do today.


Day one of new medication…. not good.

Contrary to what I was told would likely happen, I had even worse trouble getting to sleep than normal, probably only slept for about 3 hours. It definitely did not make me sleepy. Quite the opposite.

And this morning I feel very tired, headache, shaky and nauseous.

There is a part of me wants to say screw this and stop taking it. I’m already exhausted enough.

And there’s another part of me thinks I should give it time, as these side effects may ease.